# SDR A6WA201745241

- Difficulty date: August 29, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 33,318 hours, 31,744 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTS DO NOT ILLUMINATE FROM ROWS 9 AFT.   SECURED THE EMERGENCY LIGHT CONNECTOR AT ROW 12, OPS CHECKED GOOD IAW AMM 33-51-01.
